MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 20MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 20MM
Model Number 25001220E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The problem that occured with the device is unknown and will be provided when available with a follow up report.However, the manufacturing records and sterilization documents were reviewed and no issues were identified during manufacturing.No nonconformaces were identified that would have contributed to the complaint.
 
Event or Problem Description
A (b)(6) female underwent a revision surgery on (b)(6) 2020 performed by dr.(b)(6).The details of the event are unknown at this time.The sales representative has not responded to inquiries regarding this incident.A follow up report will be submitted when more information is known.
 
Additional Manufacturer Narrative
An initial report was submitted due to the sales representative not communicating with onkos surgical.On (b)(6) 2020, the sales representative reported that the patient had experienced a dissociation of the distal femur component and a male-female midsection.After investigation, the root cause for the dissociation of the resurfacing femur and the male-female midsection was unable to be determined.The patient's medical history is unknown, and it is unknown whether the patient sustained a trauma prior to the failure.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture of the implants or a nonconformance.The sales representative also stated that the implants were implanted on (b)(6) 2020 rather than (b)(6) 2020 which was initially reported.
 
Event or Problem Description
A 69- year old female underwent a revision surgery on (b)(6) 2020 performed by (b)(6) due to dissociation of the distal femur component and a male-female midsection.The male-female midsection was not implanted at the time of the revision surgery and the new distal femur component was impacted into it.

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 20MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10525124
Report Number3013450937-2020-00122
Device Sequence Number1270049
Product Code KRO
UDI-Device IdentifierB27825001220E0
UDI-PublicB27825001220E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2017
Device Model Number25001220E
Device Catalogue Number25001220E
Device Lot Number1714462
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR